- 43 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
An elderly man in his 80s [age at the time of reaction onset not clearly stated] experienced a cardiac arrest secondary to QTc prolongation following the administration of flecainide, levofloxacin and prednisolone [routes and time to reactions onsets not stated; not all dosages and indications clearly stated].
In September (year not specified), the man experienced multiple premature ventricular contractions (2 000 per day), and he was initiated on flecainide tablets 50mg twice a day after meals (in the morning and at night). He presented with jaundice in February (year not specified) after which, he was diagnosed with central bile duct cancer aged 83. He received radiation therapy and was discharged on 4 March (year not specified) after which, he continued receiving outpatient...
- Konishi T, et al. Cardiac arrest in an elderly cancer patient arrhythmia receiving flecainide. Rinsho Yakuri 49: 169-172, No. 4, 2018. Available from: URL: http://doi.org/10.3999/jscpt.49.169 [Japanese; summarised from a translation] - Japan